# SDR EIA2000162

- Difficulty date: May 29, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, NR 1 NACELLE U/W DIAGONAL BRACE FITTING OUTBOARD FLANGE MOST AFT FASTENER HOLE FOUND CRACKED.  FITTING REPLACED PER BSB-57-2288, BOEING MSG EVR-HKG-00-00108H, AND RS R57-04-34383.  (M)
